# SDR 99FDEA00332

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6560021132
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-206 - RT MLG RED LIGHT INTERMITTENT ON.  CYCLED GEAR HANDLE FROM OFF TO UP AND GROUND LIGHT EXT.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC MODULE PER 727-200 MM 32-09-121-5.
